# SDR DL76L040652

- Difficulty date: July 13, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 30,005 hours, 4,759 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fitting
- Condition: Corroded
- Location: Lt Ib Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP I/B SUPPORT COLLAR FITTING ATTACHMENT FASTENER HOLE (O/B FWD HOLE) CORRODED REF NR 394 7-11-04.  REPAIRED PER ERA 089397-14MA REV B.
